# SDR C2XA00IA044

- Difficulty date: February 28, 2000
- Submitted: March 31, 2000
- Operation: Air carrier
- Aircraft: N16731
- Make and model: Emb EMB-120RT
- Aircraft serial: 120190
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Washer
- Part number: 19803
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLT 3301, THE CREW REPORTED THAT THE RIGHT MLG WOULD NOT RETRACT.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTEANCE ADJUSTED THE LANDING GEAR UPLOCK PROXIMITY SENSOR, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  THE PROBLEM REPEATED ON FLIGHT 3413 AND THE AIRCRAFT WAS FERRIED TO IAH WHERE MAINTENANCE REMOVED AND REPLACED A BROKEN LOCK WASHER ON THE RIGHT MLG RETRACT ACTUATOR ROD END IAW EMB 120 MM 32-30-00, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
